# SDR 20000055

- Difficulty date: June 28, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N702NE
- Make and model: Boeing 727223
- Aircraft serial: 22460
- Aircraft time: 51,684 hours, 26,453 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Connector
- Part number: 65176331
- Condition: Loose
- Location: Nr 3 Slat
- Component: Actuator, Boeing
- Component part number: 1U11032
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 3 SLAT POSITION INDICATOR INACCURATE, WITH SLATS EXTENDED INDICATOR SHOWS RETRACTED. AIR TURN BACK TO (IAH).                 FOUND CANNON PLUG LOOSE ON THE NR 3 SLAT ACTUATOR, SECURED CANNON PLUG SYSTEM OPS CHECK GOOD IN ACCORDANCE WITH M/M 27-81-1.
